- Title:
Minimal voting paradoxes
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Brandt, Felix ; Matthäus, Marie ; Saile, Christian
- Keywords:
- Articles ; Social choice theory ; voting paradoxes ; integer linear programming ; computational social choice
- Journal title:
- Journal of Theoretical Politics
- Year:
- 2022
- Journal volume:
- 34
- Journal issue:
- 4
- Pages contribution:
- 527-551
- Fulltext / DOI:
- doi:10.1177/09516298221122104
- Publisher:
- SAGE Publications
- E-ISSN:
- 0951-6298 ; 1460-3667
- Notes:
- 12
- Date of publication:
- 01.10.2022
BibTeX